# SDR HEEA956173

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3432 · Glide Slope System
- Part: Rnav
- Part number: 066401018
- Condition: Inoperative
- Location: Cockpit Gs
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLIDESLOPE INOPERATIVE. SENT TO THE RADIO SHOP FOR INSPECTION AND REPAIR.
